Clomid And Increased CM Is This Good Or Bad

0 Replies
selina - November 18

h__lo, Well I have been on clomid now for 3 cycles. I am taking 100mg days 4-8. Everywhere I look I read that those taking clomid have reduced cm, but mine is totally opposite the moment I finish my AF I get increased wet thick cm its white and yellow and strechy (sorry tmi) I know i have no infections and noticed this only since taking clomid. what does this mean? my doctor is baffled too and assumes it may be just like that for some woman. did anyone else have increased cm, ovulated early and got pregnant? Could you please share your story?!thank you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?